Home > Health > Medicines >

Can laxatives make your stomach bloated

Health related question in topics Medicine Treatment .We found some answers as below for this question "Can laxatives make your stomach bloated",you can compare them.

The only time you should feel bloated with laxatives is if you are abusing them. ChaCha! [ Source: http://www.chacha.com/question/can-laxatives-make-your-stomach-bloated ]
More Answers to "Can laxatives make your stomach bloated"
Am I addicted to laxatives? My stomach always feels bloated.??
http://answers.yahoo.com/question/index?qid=20061020053915AAgnm0x
I think you need to see a doctor. I have had simular problems for years. Went to gastroenterologist. Did endoscopy--had gastritis. Had colonoscopy. For the bloating he told me to do yogurt with lactobacilus acidophyllis. (I ate 2-3 containe...
Is my stomach really bloated cause i dont drink enough water whil...?
http://answers.yahoo.com/question/index?qid=20081217103540AALeUTs
What is with your fascination with laxatives? Are you trying to be the diarrhea queen?
When will stomach bloating from constipation after taking laxativ...?
http://answers.yahoo.com/question/index?qid=20090510083832AAFDZXT
if you have a normal bowel movement after taking the laxative your stomach should feel less bloated right away, i think. some women feel bloated just before their periods because of fluid retention and it goes away when their period starts.
TOP


Prev Question: What does cyclobenzaprine do
Next Question:

People also view
  • Can laxatives make your stomach bloated
  • What does cyclobenzaprine do
  • What is a white oval pill with gg 256 on it
  • Is there such thing as a morning after pill
  • What do i do for back pain
  • Is it bad to mix alcohol and advil
  • Will health insurance cover a breast reduction
  • How do you boost your immune system by vitamins
  • Is 20 20 vision better than 20 15
  • How do you help an ingrown toenail